Log in
Breast Cancer India
2,600 members1,306 posts

Tamoxifen

My Daughter in law has been advised Tamoxifen 20 mg but in market every Pharmaceutical company sell it,if someone can advise which Pharmaceutical has the perfect salt.

2)Any side effects of it (Tamoxifen)

9 Replies
oldestnewest

1. You can buy the original molecule or any standard Indian brand. Not a problem.

2. Not many side effects. But we prefer, you speak to your Oncologist first, who prescribed it. Discuss in detail. Then, if any doubt, ask us.

Reply

Thanks so much sir

Reply

Liver can be affected

Reply

bccancer.bc.ca/drug-databas...

Please read above. It will be helpful to you. It’s a concise guidelines about Tamoxifen.

Reply

Wonderful sir.Rgds

Reply

I’ll have been on it 1 yr in August and hot flashes are awful and since August I’ve had a feeling of something stuck in throat. Been to 2 ENTs and says reflux. Was on reflux pill for 5 months and still have issues. Being treated by pulmonary doc and he says my breaths are shallow. I go tomorrow to hear details. Feels tight in chest. I wake fine and once I take all my daily meds, vitamins, cholesterol, meloxicam BAM that tightness happens again and lump in throat. Contemplating stopping Tamoxifen. I see oncologist on June 12 to hopefully change medication or she’d light on what’s going on.

I had ductile carcinoma, and lumpectomy,not in lymph nodes. Caught early, thank goodness.

Reply

Thanks for sharing...!

Reply

Dear Mr. Mittal

I am a breast cancer survivor took Tamoxifen for almost 8yrs. Initially there was not much side effects. Later I had hormone related issues then my Oncologist stopped my medicine. Now I am leading a Cancer free and drug free normal life. So don't worry much about the medicines just believe your Oncologist and follow his/ her advice your daughter in law will be fine like me soon.

Reply

Thanks so much for sharing...

Reply

You may also like...